JOURNAL OF COMPUTERS (JCP)
ISSN : 1796-203X
Volume : 3    Issue : 11    Date : November 2008

H∞ Sample-Data Control of Fuzzy Systems with Input Delay
Jun Yoneyama
Page(s): 25-31
Full Text:
PDF (334 KB)


Abstract
This paper is concerned with H∞ sampled-data control for uncertain fuzzy systems. A new approach
to sampled-data control is introduced. The system is modelled as a continuous-time fuzzy system,
while in practice, the control input has a piecewise-continuous delay. Sufficient conditions for the
closed-loop system with a sampled-data state feedback controller to achieve a prescribed H∞ state
feedback control for fuzzy systems. We also propose a design method of sampled-data state
feedback controller for uncertain fuzzy systems. Numerical examples are given to illustrate our
sampled-data state feedback control.

Index Terms
Takagi-Sugeno fuzzy systems, sampled-data control, time-delay systems, uncertain systems, linear
matrix inequality